# SDR DALA2022083105858

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 22,622 hours, 2,930 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 FAP PANEL INDICATION CHECK DOOR PRESSURE 4R. CORRECTIVE ACTION: FAP PANEL SHOWS SYSTEM OK. NO HISTORY OF THE FAILURE. PERFORMED CIDS OPERATIONAL TEST, TEST OK. (9204841)
